MAUDE Adverse Event Report: UNOMEDICAL A/S MIO; UNO INSET II 46/6 SC1 BLUE MIMX

UNOMEDICAL A/S MIO; UNO INSET II 46/6 SC1 BLUE MIMX
Model Number MMT-941A
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Date of Event 06/13/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient city: (b)(6).Patient country: australia.
 
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in australia on 13-june-2024, it was reported by the patient that infusion set cannula was kinked due to which hospitalization occurs due to hyperglycemia and high ketones.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information was available.
 
Event or Problem Description
To date no additional patient or event details have been received.
 
Additional Manufacturer Narrative
Corrections: this mdr is being submitted to correct the submitted lot number and expiration date under d4 and manufacturer date under h4.Unomedical hereby submits this supplemental report as part of its complaint remediation activities conducted under a capa/fda action plan.This submission includes a retrospective reassessment of previously evaluated complaints.Unomedical is providing this supplemental information in accordance with the reporting requirements set forth in 21 cfr part 803.Any fields left blank indicate that the information is unknown, unavailable, or remains unchanged.Additional information - this mdr is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions.H11: investigation summary electronic quality management system (eqms) search: a query was run in the eqms on 22-jan-2026 against "lot number 6003513 and similar malfunction code soft cannula bent/kinked/crimped after removal -blockage, soft cannula found kinked upon removal from infusion site, soft cannula found bent upon removal from infusion site, soft cannula found crimped upon removal from infusion site, soft cannula and introducer needle found bent/kinked during insertion, unable to use.The review confirmed that lot 6003513 and the identified failure mode are not associated with any ncrs or capas of the same or similar nature.Similar complaints search: a query was run in the eqms on 22-jan-2026 against "lot number 6003513 and similar malfunction code(s): s soft cannula bent/kinked/crimped after removal -blockage, soft cannula found kinked upon removal from infusion site, soft cannula found bent upon removal from infusion site soft cannula found crimped upon removal from infusion site, soft cannula and introducer needle found bent/kinked during insertion, unable to use.The complaint numbers are complaint (b)(4).Device history record (dhr) review: the lot 6003513 was manufactured according to the work instruction (wi) version 65 and manufactured in the line 6 on 10/oct/2023 with a total of (b)(4) units.The sub-assembly, gluing of tubing of the lot 3j03656 was manufactured according to the work instruction version 55 and manufactured in the machine sc02, on 02/oct/2023, with a total of (b)(4) units.The device history record (dhr) was reviewed in accordance with applicable procedures.All required in-process and final tests were completed and met specified requirements.No deviations were identified, and no maintenance events were recorded that relate to the complaint code.Conclusion: dhr review supports compliance with manufacturing and quality requirements; no issues noted.Visual evidence review: no photo was provided to support visual confirmation of the reported issue.Conclusion: unable to perform visual verification; assessment based on available documentation only.Retain samples testing: retain samples from the relevant lot were requested and tested in accordance with approved procedures: visual test according to wi version 2 on reference samples, 3 samples out 3 samples passed the test.Functional flow test 1 according to wi version 2 on reference samples, 3 samples out 3 samples passed the test.Conclusion: testing did not confirm the reported issue; no nonconformance identified.Conclusion summary of complaint investigation: based on the investigation, no further investigation is required.The record will be closed and monitored through tracking and trending per work instruction (wi) (monthly trips and alerts).As a result of the following a comprehensive review was conducted, including eqms queries, similar complaint searches, device history record review, visual evidence assessment, and corrective and preventive action (capa) determination.No ncrs or capas of the same or similar nature were found for lot 6003513 and related malfunction codes.Two complaints were identified for this lot; however, no trend or systemic issue was detected.The manufacturing records confirmed that the lot was produced in compliance with all requirements, with no deviations or maintenance events noted.Samples were requested; however, the customer confirmed that no samples were available for analysis.Consequently, an investigation was conducted using reference samples, and no failures related to the complaint were identified.No photo evidence was provided, so the assessment was based on documentation and reference sample analysis only.Based on these results, no manufacturing or quality issues were identified.The record will be closed and monitored through routine tracking and trending.For more details, see the information under the child investigation record (b)(4).

Brand Name
MIO
Common Device Name
UNO INSET II 46/6 SC1 BLUE MIMX
Manufacturer (Section D)
UNOMEDICAL A/S
aaholmvej 1-3
osted
lejre, 4320
DA  4320
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key19737512
Report Number3003442380-2024-14508
Device Sequence Number14377961
Product Code FPA
UDI-Device Identifier05705244020009
UDI-Public05705244020009
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/08/2026
Device Model NumberMMT-941A
Device Lot Number6003513
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2024
Supplement Date Received by Manufacturer01/23/2026
Initial Report FDA Received Date07/14/2024
Supplement Report FDA Received Date02/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown